Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 104, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 10, 2025, 7:12 PM EDT for 6 counties in Georgia. It was in force for 48 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2025, 7:12 PM EDT (23:12 UTC)
- Expired
- Apr 10, 2025, 8:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Bartow County, GA, Cherokee County, GA, Cobb County, GA, Floyd County, GA, Paulding County, GA, Polk County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 7:22 PM EDT | HAIL 1.75 | Aragon, GA | Golf ball sized hail reported in Aragon. |
| Apr 10, 7:47 PM EDT | HAIL 1 | 2 S Emerson, GA | Quarter sized hail near Bates Road and St Andrews Drive. |
| Apr 10, 7:50 PM EDT | HAIL 2 | 3 S Emerson, GA | Hen egg sized hail reported near Dabbs Bridge Road and Dripping Rock Trail. |
| Apr 10, 7:53 PM EDT | HAIL 1.75 | 2 Se George Washington, GA | Golf ball sized hail reported near Kellogg Creek Road and New Hope Road. |
| Apr 10, 7:54 PM EDT | HAIL 1.5 | Oak Grove, GA | Ping pong ball sized hail measured near the intersection of Ridge Mill Dr and Oakside Place. |
| Apr 10, 7:59 PM EDT | HAIL 1.25 | Oak Grove, GA | Half dollar sized hail reported near Oak Grove Way and Royal Oak Drive. |
| Apr 10, 8:00 PM EDT | HAIL 1.25 | 1 E Kellogg Creek, GA | Half dollar sized hail reported along Kellogg Creek Road. |
| Apr 10, 8:00 PM EDT | HAIL 1.5 | Oak Grove, GA | Golf ball sized hail reported along Oakside Place. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 5:03 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1911 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
251
WUUS52 KFFC 102312
SVRFFC
GAC015-057-067-115-223-233-110000-
/O.NEW.KFFC.SV.W.0104.250410T2312Z-250411T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
712 PM EDT Thu Apr 10 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Paulding County in northwestern Georgia...
Southwestern Cherokee County in north central Georgia...
Northwestern Cobb County in north central Georgia...
Southeastern Floyd County in northwestern Georgia...
Northeastern Polk County in northwestern Georgia...
Southern Bartow County in northwestern Georgia...
* Until 800 PM EDT.
* At 712 PM EDT, a severe thunderstorm was located near Seney, or
near Cedartown, moving east at 40 mph.
HAZARD...Half dollar size hail.
SOURCE...Emergency management.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Rockmart, Fish Creek, Burnt Hickory Ridge, Kellogg Creek, Red Top
Mountain State Park, Oak Grove, Kennesaw State University, Aragon,
Acworth, Euharlee, Emerson, Van Wert, George Washington Carver St
Pk, Seney, Cross Roads, Cedartown, Due West, Stilesboro, Braswell,
and Kennesaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3399 8526 3410 8527 3419 8464 3407 8456
3395 8462
TIME...MOT...LOC 2312Z 268DEG 36KT 3406 8516
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$2 follow-up statements
468
WWUS52 KFFC 102320
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
720 PM EDT Thu Apr 10 2025
GAC015-057-067-115-223-233-110000-
/O.CON.KFFC.SV.W.0104.000000T0000Z-250411T0000Z/
Paulding GA-Cherokee GA-Cobb GA-Floyd GA-Polk GA-Bartow GA-
720 PM EDT Thu Apr 10 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN PAULDING...SOUTHWESTERN CHEROKEE...NORTHWESTERN
COBB...SOUTHEASTERN FLOYD...NORTHEASTERN POLK AND SOUTHERN BARTOW
COUNTIES...
At 720 PM EDT, a severe thunderstorm was located over Aragon, or 11
miles east of Cedartown, moving east at 40 mph.
HAZARD...Two inch hail.
SOURCE...Emergency management.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Rockmart, Fish Creek, Burnt Hickory Ridge, Kellogg Creek, Red Top
Mountain State Park, Oak Grove, Kennesaw State University, Aragon,
Acworth, Euharlee, Emerson, Van Wert, George Washington Carver St Pk,
Seney, Cross Roads, Due West, Stilesboro, Braswell, Kennesaw, and
Taylorsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3398 8517 3411 8519 3419 8464 3407 8456
3395 8462
TIME...MOT...LOC 2320Z 268DEG 36KT 3406 8506
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$594
WWUS52 KFFC 102342
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
742 PM EDT Thu Apr 10 2025
GAC115-233-102351-
/O.CAN.KFFC.SV.W.0104.000000T0000Z-250411T0000Z/
Floyd GA-Polk GA-
742 PM EDT Thu Apr 10 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FLOYD AND
NORTHEASTERN POLK COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northwestern Georgia.
&&
LAT...LON 3400 8485 3413 8485 3419 8464 3407 8456
3399 8460
TIME...MOT...LOC 2341Z 268DEG 36KT 3407 8480
$$
GAC015-057-067-223-110000-
/O.CON.KFFC.SV.W.0104.000000T0000Z-250411T0000Z/
Paulding GA-Cherokee GA-Cobb GA-Bartow GA-
742 PM EDT Thu Apr 10 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN PAULDING...SOUTHWESTERN CHEROKEE...NORTHWESTERN COBB
AND SOUTHEASTERN BARTOW COUNTIES...
At 741 PM EDT, a severe thunderstorm was located near Burnt Hickory
Ridge, or near Cartersville, moving east at 40 mph.
HAZARD...Golf ball size hail.
SOURCE...Emergency management.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
George Washington Carver St Pk, Cross Roads, Kellogg Creek, Red Top
Mountain State Park, Oak Grove, Kennesaw State University, Acworth,
Kennesaw, Emerson, Burnt Hickory Ridge, and Cartersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3400 8485 3413 8485 3419 8464 3407 8456
3399 8460
TIME...MOT...LOC 2341Z 268DEG 36KT 3407 8480
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:32 PM EDT, 4 hours 40 minutes earlier.
Area forecast discussion, Apr 10, 2:32 PM EDT, 4 hours 40 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 232 PM EDT Thu Apr 10 2025 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Friday) Issued at 232 PM EDT Thu Apr 10 2025 A cold front will move south across the CWA overnight and into tomorrow. Ahead of the frontal passage, scattered to numerous showers and thunderstorms are expected across much of north and central portions of GA this afternoon and evening. The hi-res models continue to be pretty consistent with the timing and with the general trends. A weak line of scattered showers and isolated thunderstorms will continue to move across northern portions of the state early this afternoon. A second, stronger and more organized, wave of convection is likely later this afternoon into the evening hours. The organized convection axis has shifted somewhat south from yesterday's runs...mainly along a path between metro ATL and Columbus and areas southeast. Afternoon/evening storms will have modest CAPE values (good heating/50s dewpoints) and steep lapse rates. Forecast soundings also show a decent inverted V structure, good for gusty storms. Still expecting large hail and damaging wind gusts as the primary severe weather hazards. Models continue to weaken the secondary wave of storms as it moves into central portions of GA this evening. Seems reasonable with the loss of heating and getting away from the main dynamic forcing to the north. Upper moves across the TN valley tomorrow. Models do tend to underestimate the amount of cloud cover as these types of systems move by, so have upped the sky grids a bit to compensate. Also, some scattered shra possible as the low may provide just enough lift. NListemaa && .LONG TERM... (Saturday morning through next Wednesday) Issued at 232 PM EDT Thu Apr 10 2025 Key Messages: - The potential exists for overnight frost formation north of Interstate 85 and patchy sub freezing temperatures in the mountains this weekend. - Dry weather is favored in the region between Saturday and Thursday. This Weekend: An area of surface high pressure will build into the Southeast over the weekend. This will combine with dry northwest flow aloft to produce fairs skies, mild temperatures and dry weather. Weakening surface pressure gradients should also lead to lighter winds in the region (especially on Sunday). Radiational cooling should be significant both Friday night and Saturday night and this may lead to some frost/freeze concerns across northern Georgia. On Saturday morning it looks like the coolest temperatures will be limited to the sheltered areas in the mountains of northeast Georgia. Then on Sunday morning the potential for at least Frost Advisory level conditions exists along and north of Interstate 85. For the northeast Georgia mountains there is a 50% chance of a Frost Advisory (overnight lows below 36 degrees) Friday night into Saturday morning, and a 50% chance of a Freeze Warning (overnight lows below 32 degrees) Saturday night and Sunday morning. Along and north of Interstate 85 there is a 40% chance of a Frost Advisory Saturday night and Sunday morning. High temperatures will struggle on Saturday due to continued northwest winds and the resulting CAA. As a consequence afternoon high temperatures should wallow in the lower 60s across north Georgia and claw their way into the upper 60s in central Georgia. High temperatures of this magnitude would be 7 to 12 degrees colder than seasonal averages. A transition to westerly winds, continued low relative humidity and sunshine should allow high temperatures to climb to within 1-3 degrees of seasonal averages on Sunday. Everywhere except the mountains can anticipate afternoon highs in the 70s. Considerations for Next Week: An upper level trough tracking through the Great Lakes early next week should bring southerly winds and WAA back to Georgia. Temperatures should respond accordingly by rising into the lower 80s Monday afternoon. Attention then turns to a potential cold frontal passage Tuesday or Tuesday night. This may lead to midweek temperature declines, with 70s favored on Wednesday. Trends in the GEFS and EPS guidance continue to pull back on the rain chances, with more than 90% of ensemble members keeping rain amounts under 0.10 inches in north Georgia. The odds of accumulating precipitation in central Georgia are less than 5%. Albright && .AVIATION... (18Z TAFS) Issued at 111 PM EDT Thu Apr 10 2025 Afternoon/evening showers and thunderstorms. Mostly likely timing for storms continues be be after 00Z. However, isolated activity is possible during the late afternoon. Added frequent gusts to 20kt for the afternoon. Brief period of MVFR cigs behind the initial precip push. Sct MVFR cu on the back side of a front tomorrow. //ATL Confidence...18Z Update... Med confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 50 67 43 66 / 60 30 30 0 Atlanta 52 65 44 64 / 60 40 40 0 Blairsville 44 57 36 59 / 50 30 30 0 Cartersville 47 63 39 63 / 60 30 30 0 Columbus 53 71 46 68 / 60 30 30 0 Gainesville 49 63 43 65 / 60 30 30 0 Macon 54 71 47 69 / 70 20 20 0 Rome 47 63 41 63 / 50 30 30 0 Peachtree City 49 67 41 65 / 70 40 40 0 Vidalia 57 75 50 71 / 50 20 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....Albright AVIATION...NListemaa
Hazardous weather outlook, Apr 10, 5:20 PM EDT, 1 hour 52 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 520 PM EDT Thu Apr 10 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-112130- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 520 PM EDT Thu Apr 10 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A Severe Thunderstorm Watch is in effect for much of north Georgia and portions of central Georgia until midnight tonight. The primary hazards with any severe storms will be damaging wind gusts up to 60 mph and quarter to golf ball sized hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated thunderstorms are expected Friday afternoon. A couple strong storms with pea to penny size hail are possible between 2 PM and 8 PM. Frost and freeze conditions may develop in northeast Georgia on Friday night. On Saturday night, these conditions may spread to all areas north of Interstate 85. Those with outdoor vegetation that is sensitive to freezing temperatures should monitor the forecast closely. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Apr 10, 6:57 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
657 PM EDT Thu Apr 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM Hail 1 SSW Lumpkin 34.35N 84.04W
04/10/2025 E1.00 Inch Dawson GA Public
Public call reports hail estimated 1 inch in
size near intersection of Parker Forest and
Dawson Forest Rd East.
&&
DLSpecial weather statement, Apr 10, 6:59 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
659 PM EDT Thu Apr 10 2025
GAZ019-020-030-031-102330-
Polk GA-Bartow GA-Paulding GA-Floyd GA-
659 PM EDT Thu Apr 10 2025
...A strong thunderstorm will impact portions of northwestern
Paulding, southeastern Floyd, Polk and southwestern Bartow Counties
through 730 PM EDT...
At 659 PM EDT, a strong thunderstorm was near Cedartown, moving east
at 50 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Seney, Rockmart, Fish Creek, Cedartown, Stilesboro, Braswell, Aragon,
Antioch, Van Wert, Taylorsville, Euharlee, and Cave Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
northwestern Georgia.
&&
LAT...LON 3396 8536 3409 8539 3415 8494 3404 8487
3394 8491
TIME...MOT...LOC 2259Z 269DEG 45KT 3404 8531
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 10, 7:02 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 PM EDT Thu Apr 10 2025
GAZ002-004-005-012-102330-
Whitfield GA-Walker GA-Gordon GA-Murray GA-
702 PM EDT Thu Apr 10 2025
...A strong thunderstorm will impact portions of southwestern Murray,
southern Whitfield, eastern Walker and northeastern Gordon Counties
through 730 PM EDT...
At 701 PM EDT, a strong thunderstorm was over Mill Creek, or near
Dalton, moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Mill Creek, Ramhurst, Dalton, Rocky Face, Fort Mountain State Park,
Chatsworth, Tilton, Nickelsville, North Georgia Speedway, and Tunnel
Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
northwestern Georgia.
&&
LAT...LON 3476 8468 3465 8467 3456 8475 3468 8511
3482 8507 3482 8506 3484 8506
TIME...MOT...LOC 2301Z 288DEG 32KT 3473 8501
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 10, 7:08 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
708 PM EDT Thu Apr 10 2025
GAZ008-016-102345-
Union GA-White GA-
708 PM EDT Thu Apr 10 2025
...A strong thunderstorm will impact portions of northern White and
east central Union Counties through 745 PM EDT...
At 708 PM EDT, a strong thunderstorm was over Smithgall Woods
Conservation Are, or 7 miles north of Cleveland, moving east at 40
mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Camp Coleman Lake, Whitley Gap Shelter, Robertstown, Anna Ruby Falls,
Smithgall Woods Conservation Are, Sautee, Helen, Low Gap Shelter,
Qualatchee Lake, and Unicoi State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northeastern Georgia.
&&
LAT...LON 3478 8366 3477 8365 3477 8364 3473 8362
3472 8364 3467 8364 3466 8366 3462 8364
3461 8364 3465 8387 3469 8387 3472 8386
3473 8387 3480 8387
TIME...MOT...LOC 2308Z 280DEG 36KT 3470 8378
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 10, 7:09 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
709 PM EDT Thu Apr 10 2025
GAZ016-023-024-102345-
Banks GA-Hall GA-White GA-
709 PM EDT Thu Apr 10 2025
...A strong thunderstorm will impact portions of north central Banks,
southeastern White and northeastern Hall Counties through 745 PM
EDT...
At 708 PM EDT, a strong thunderstorm was near Mossy Creek, or 8 miles
southeast of Cleveland, moving east at 40 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Leaf and Mossy Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northeastern Georgia.
&&
LAT...LON 3458 8364 3456 8363 3455 8362 3454 8362
3451 8367 3445 8362 3445 8359 3449 8354
3448 8346 3446 8340 3446 8346 3443 8376
3459 8375
TIME...MOT...LOC 2308Z 280DEG 36KT 3450 8368
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 10, 7:11 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
711 PM EDT Thu Apr 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM Hail 4 SSE Murrayville 34.36N 83.89W
04/10/2025 E0.75 Inch Hall GA Public
Penny sized hail at the intersection of
Stonehenge Way and Fieldstone Drive.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 2:04 PM EDT | Special Weather Statement | FFC | Towns | 26 min |
| Apr 10, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 50 min |
| Apr 10, 5:12 PM EDT | Special Weather Statement | FFC | Murray | 33 min |
| Apr 10, 5:19 PM EDT | Special Weather Statement | FFC | Catoosa | 26 min |
| Apr 10, 5:41 PM EDT | Special Weather Statement | FFC | Fannin | 49 min |
| Apr 10, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 43 min |
| Apr 10, 6:03 PM EDT | Special Weather Statement | FFC | Dade | 27 min |
| Apr 10, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 27 min |
| Apr 10, 6:11 PM EDT | Special Weather Statement | FFC | Fannin | 49 min |
| Apr 10, 6:15 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 30 min |
| Apr 10, 6:24 PM EDT | Special Weather Statement | FFC | Whitfield | 36 min |
| Apr 10, 6:24 PM EDT | Special Weather Statement | FFC | Gilmer | 36 min |
| Apr 10, 6:26 PM EDT | Special Weather Statement | FFC | Murray | 34 min |
| Apr 10, 6:28 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Apr 10, 6:39 PM EDT | Special Weather Statement | FFC | Hall | 36 min |
| Apr 10, 6:40 PM EDT | Special Weather Statement | FFC | Gilmer | 50 min |
| Apr 10, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Dawson, Forsyth, Hall, Jackson | 39 min |
| Apr 10, 6:56 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 34 min |
| Apr 10, 6:59 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Apr 10, 7:02 PM EDT | Special Weather Statement | FFC | Whitfield | 28 min |
| Apr 10, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, Pickens | 38 min |
| Apr 10, 7:08 PM EDT | Special Weather Statement | FFC | White | 37 min |
| Apr 10, 7:09 PM EDT | Special Weather Statement | FFC | Habersham | 36 min |
| Apr 10, 7:29 PM EDT | Special Weather Statement | FFC | Pickens | 31 min |
| Apr 10, 7:31 PM EDT | Special Weather Statement | FFC | Dade, Walker | 29 min |
| Apr 10, 7:32 PM EDT | Special Weather Statement | FFC | Banks | 28 min |
| Apr 10, 7:33 PM EDT | Special Weather Statement | FFC | Hall | 27 min |
| Apr 10, 7:39 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 51 min |
| Apr 10, 7:40 PM EDT | Special Weather Statement | FFC | Walker | 35 min |
| Apr 10, 7:44 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson | 46 min |
| Apr 10, 7:47 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Forsyth, Fulton | 43 min |
| Apr 10, 7:53 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 52 min |
| Apr 10, 7:55 PM EDT | Special Weather Statement | FFC | Clayton | 35 min |
| Apr 10, 7:57 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.